CSpace  > 系统科学研究所
Robust Consensus of Nonlinear Multiagent Systems With Switching Topology and Bounded Noises
Chen, Yao1; Dong, Hairong2; Lu, Jinhu3; Sun, Xubin4; Liu, Kexin3
2016-06-01
Source PublicationIEEE TRANSACTIONS ON CYBERNETICS
ISSN2168-2267
Volume46Issue:6Pages:1276-1285
AbstractConsensus of multiagent systems (MASs) is an intriguing topic in recent years due to its widely used application in robotics, biology, computer, and social science. In the real world, the evolution of MAS is inevitably involved in dynamical environments and the recent development of MAS calls for novel tools for the analysis of MAS with dynamic topology. In addition, the interactions between agents are generally nonlinear and environmental noises are ubiquitous in the communication channels between agents. However, the existing investigation on MAS places little attention on nonlinear models and the inner relationship between external disturbance and consensus is still unclear. Facing these problems, this paper considers an MAS in which the interactions between agents are nonlinear and the communication between agents are infected by environmental noises. By using a novel method of nonsmooth Lyapunov candidate, it has been demonstrated that such an MAS can realize robust consensus under the conditions of jointly (sequentially) connected topology and bounded noises. Finally, simulation results validate the effectiveness of these criteria.
KeywordMultiagent system (MAS) nonlinear transmission nonsmooth Lyapunov function robust consensus switching topology
DOI10.1109/TCYB.2015.2448574
Language英语
Funding ProjectFundamental Research Funds for Central Universities[2013JBZ007] ; National Natural Science Foundation of China[61304157] ; National Natural Science Foundation of China[61233001] ; National Natural Science Foundation of China[61322307]
WOS Research AreaComputer Science
WOS SubjectComputer Science, Artificial Intelligence ; Computer Science, Cybernetics
WOS IDWOS:000376110100003
PublisherIEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22741
Collection系统科学研究所
Corresponding AuthorChen, Yao; Dong, Hairong; Lu, Jinhu; Sun, Xubin
Affiliation1.Hong Kong Polytech Univ, Dept Comp, Hong Kong 100044, Hong Kong, Peoples R China
2.Beijing Jiaotong Univ, State Key Lab Rail Traff Control & Safety, Beijing 100044, Peoples R China
3.Chinese Acad Sci, Key Lab Syst & Control, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Beijing Jiaotong Univ, Sch Elect & Informat Engn, Beijing 100044, Peoples R China
Recommended Citation
GB/T 7714
Chen, Yao,Dong, Hairong,Lu, Jinhu,et al. Robust Consensus of Nonlinear Multiagent Systems With Switching Topology and Bounded Noises[J]. IEEE TRANSACTIONS ON CYBERNETICS,2016,46(6):1276-1285.
APA Chen, Yao,Dong, Hairong,Lu, Jinhu,Sun, Xubin,&Liu, Kexin.(2016).Robust Consensus of Nonlinear Multiagent Systems With Switching Topology and Bounded Noises.IEEE TRANSACTIONS ON CYBERNETICS,46(6),1276-1285.
MLA Chen, Yao,et al."Robust Consensus of Nonlinear Multiagent Systems With Switching Topology and Bounded Noises".IEEE TRANSACTIONS ON CYBERNETICS 46.6(2016):1276-1285.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Yao]'s Articles
[Dong, Hairong]'s Articles
[Lu, Jinhu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Yao]'s Articles
[Dong, Hairong]'s Articles
[Lu, Jinhu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Yao]'s Articles
[Dong, Hairong]'s Articles
[Lu, Jinhu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.